Aug 28, 2008
i have been on triomune 40 for 4years not but suddenly it's run out of stock .now am on truimune 30.my t4 cell within 1 year have movzed from 398 to 326 may it be the cause.% 26% TO 21% respectively.could there be a prob
| Response from Dr. DeJesus
If you have been taking Triomune 40 for a long time and doing well, it is unlikely that changing to a reduced dose of Triomune 30 will cause a decrease in efficacy. I do not know if you have access to HIV viral load where you are, but if you do, and your viral load is currently undetectable, the change to Triomune 30 is not causing a drop on your CD4 cells. If you do not have access to viral load, I will advise you to keep monitoring your CD4 count for a bit longer, because this drop in CD4 count and percentage you have noticed maybe a transient response. If you continue to experience further reduction on your CD4 count, it is possible that your HIV meds are not longer working for you. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.